# SDR SWAA2023020698898

- Difficulty date: February 4, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N8719Q
- Make and model: Boeing 737-8
- Aircraft serial: 42572
- Aircraft time: 8,021 hours, 3,665 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Failed
- Location: None
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO FOUND EMERGENCY FLASHLIGHT BEHIND CAPT SEAT TESTED RED.   REPLACED FLASHLIGHT BATTERY IAW AMM 25-64-00. TEST GOOD.
